# SDR REXA2021100500778

- Difficulty date: August 8, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: CC670180543
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E #3 AILERON HINGE MOUNT FITTING HAS TOOLING MARK DAMAGE. J/C 900-57-590-503 REPAIRED LH WING T/E #3 AILERON HINGE MOUNT FITTING I.A.W. BOMBARDIER REO #690-57-51-231 REV-DATED 2021-09-04
